|Possible blackout as side effect of meds?
Sep 22, 2013
My partner is HIV positive and currently taking ritonavir Norvir, Truvada, and Darunavir Ethanolate daily. He recently had a blackout episide, leaving the house at night and walking several miles to an apartment where he lived many years ago. He was picked up by the police in a confused state. He remembers nothing about this and I am wondering if blackouts are associated with any of these meds? He did have one drink (vodka) beforehand but only one. I am currently trying to get him an appointment with his regular HIV MD. I checked these drugs and none mention blackouts as possible side effects. Your help is greatly appreciated.
| Response from Dr. Henry
Blackouts/syncope are not a feature of his HIV regimen. Sometimes patients may get more sensitive to alcohol when on protease inhibitors but I would look for other causes-strongly support having his HIV doctor evaluate that event. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Vagina After Sucking Penis Sign Of HIV AIDS
- Muscle Ache After Getting Fingered Sign Of HIV AIDS
- Tingling Lips After Touching Penis Worried I Have HIV
- White Bumps After Getting Scratched Worried I Have HIV
- Can Blood Work Tell If Had Hep B Vaccine?
- Can You Get Genital Warts On Your Mouth?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.